# SDR AALA202303284767

- Difficulty date: January 27, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N326RP
- Make and model: Boeing 737823
- Aircraft serial: 44456
- Aircraft time: 7,636 hours, 2,860 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 820111000001
- Condition: Odor
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT REPORTED BURNING SMELL COMING FROM NUMBER 1 OVEN IN G1 GALLEY. **SUPPLEMENTAL REPORT FOR AALA202301304767: REMOVED AND REPLACED #1 OVEN IN G1 GALLEY PER AMM 25-32-03. ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.** (CLOSED)
